# SDR AALA202203090269

- Difficulty date: March 3, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N977UY
- Make and model: Airbus A300*
- Aircraft serial: 5409
- Aircraft time: 29,074 hours, 11,629 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE:  RIGHT HAND ELEVATOR, # 6 HINGE BOLT RETAINER CRACKED. CUT OFF DAMAGED TAB LUG WITH ADJACENT TAB AND INSTALLED REPAIR ANGLE PER SRM 55-26-41-A.
